RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 765–778 (Mi mz9562)  

Doctoral theses

Direct and inverse approximation theorems in Banach spaces and Fourier transforms

N. P. Kuptsov


Abstract: An author's summary of a thesis submitted for the degree of Doctor of Physico-Mathematical Sciences. The dissertation was defended December 19, 1969, at a session of the scientific council of the Mechanical-Mathematics Faculty of the M. V. Lomonosov Moscow State University. The official opponents were Professors V. K. Dzyadyk, B. M. Levitan, and S. B. Stechkin, all Doctors of physico-mathematical sciences.

Full text: PDF file (1473 kB)

English version:
Mathematical Notes, 1970, 7:6, 458–466

Bibliographic databases:

UDC: 517.5

Citation: N. P. Kuptsov, “Direct and inverse approximation theorems in Banach spaces and Fourier transforms”, Mat. Zametki, 7:6 (1970), 765–778; Math. Notes, 7:6 (1970), 458–466

Citation in format AMSBIB
\Bibitem{Kup70}
\by N.~P.~Kuptsov
\paper Direct and inverse approximation theorems in Banach spaces and Fourier transforms
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 765--778
\mathnet{http://mi.mathnet.ru/mz9562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262752}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 458--466
\crossref{https://doi.org/10.1007/BF01093606}


Linking options:
  • http://mi.mathnet.ru/eng/mz9562
  • http://mi.mathnet.ru/eng/mz/v7/i6/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020